# SDR 200200257

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 84,303 hours, 18,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0700310
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DAMAGED SKIN REPAIR WAS FOUND COMMON TO THE FUSELAGE SKIN AT BS 1760, STR 33R.  THE DAMAGED SKIN WAS REMOVED AND AN EXISTING BLEND WAS FOUND COMMON TO THE 1760 CHORD.  THE DAMAGED SKIN REPAIR WAS REMOVED AND THE SUBJECT SKIN PANEL WAS REPAIRED.  A REPLACEMENT SECTION OF SKIN AND BONDED DOUBLER WAS SPLICED IN WITH REPAIR DOUBLERS.
